# SDR IXXA0200065S

- Difficulty date: May 15, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, A CRACK WAS DETECTED IN THE AFT PASSENGER DOOR FORWARD LOWER SKIN CORNER AT SKIN CUTOUT.  REPAIR ACCOMPLISHED, REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION OF A REPAIR FILLER, DOUBLER AND TRIPLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REAPIR MANUAL AND BOEINGS FAX TIN-MIA-02-00005F AND TIN-MIA-02-00014H.
